All the SSRIs gastrointestinal disturbances involve nausea, diarrhea, dry mouth, and anorexia. The most common symptoms of overdosage include confusion, fever, nervousness, tremor agitation, restlessness, and other signs of CNS excitation; seizures also have been reported. Sudden discontinuation of SSRI treatment has been associated with a discontinuation syndrome. Symptoms include dizziness, nausea, insomnia, and anxiety. Lithium interferes with nerve conduction. As a result, there is a decrease in the excitability of nerve tissue. Most patients experience some nausea or tremors. With overdose, vomiting, diarrhea, drowsiness, loss of equilibrium, ringing in the ears, and frequent urination are common. At toxic levels, the heart and kidneys may be damaged, leading to the development of cardiac arrhythmias or nephritis. Lithium occasionally produces disturbances of the thyroid gland. In acute overdoses, muscle fasciculations, convulsions, and circulatory collapse leading to death are possible. Phencyclidine (PCP), at low doses, produces CNS stimulation, euphoria, and sympathetic stimulation. With increasing dosage, thought processes become disoriented and speech is slurred. In acute toxicity, individuals exhibit anxiety, agitation, hallucinations, and occasionally violent behavior. This may progress to convulsions, coma, and death.